MathSciNet Relay Station
MathSciNet bibliographic data
MR932852 (89b:58224) 58G30 (35J60 53A30 53C21)
Aviles, Patricio; McOwen, Robert C. Complete conformal metrics with negative scalar curvature in compact Riemannian manifolds. Duke Math. J. 56 (1988), no. 2, 395–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement